# SDR IPXA2014031982306

- Difficulty date: March 5, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 20,618 hours, 13,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Damaged
- Location: Bs 589 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SPV, SKIN DAMAGED AT BS 589,  2 INCHES BELOW S23L.  REPAIRED IAW SRM 53-00-01-2R, REPAIR 3.
